Keyword : numerical computation with guaranteed accuracy


On Range Inclusion of Polynomials Applying Interval Arithmetic
Shinya MIYAJIMA Masahide KASHIWAGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/03/01
Vol. E87-A  No. 3 ; pp. 725-731
Type of Manuscript:  PAPER
Category: Numerical Analysis and Optimization
Keyword: 
numerical computation with guaranteed accuracyinterval arithmeticrange inclusionpolynomial
 Summary | Full Text:PDF(139.8KB)

A New Dividing Method in Affine Arithmetic
Shinya MIYAJIMA Takatomi MIYATA Masahide KASHIWAGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9 ; pp. 2192-2196
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
numerical computation with guaranteed accuracyinterval arithmeticaffine arithmeticdivision
 Summary | Full Text:PDF(348.1KB)

Finding All Solutions of Nonlinear Equations Using Inverses of Approximate Jacobian Matrices
Kiyotaka YAMAMURA Takayoshi KUMAKURA Yasuaki INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/11/01
Vol. E84-A  No. 11 ; pp. 2950-2952
Type of Manuscript:  LETTER
Category: Nonlinear Problems
Keyword: 
interval analysisnonlinear equationsfinding all solutionsnumerical computation with guaranteed accuracy
 Summary | Full Text:PDF(140.1KB)

Imperfect Singular Solutions of Nonlinear Equations and a Numerical Method of Proving Their Existence
Yuchi KANZAWA Shin'ichi OISHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/06/25
Vol. E82-A  No. 6 ; pp. 1062-1069
Type of Manuscript:  PAPER
Category: Nonlinear Problems
Keyword: 
numerical computation with guaranteed accuracyKrawczyk-based interval validation methodimperfect singular solutions extended systems
 Summary | Full Text:PDF(1.6MB)

Calculating Bifurcation Points with Guaranteed Accuracy
Yuchi KANZAWA Shin'ichi OISHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/06/25
Vol. E82-A  No. 6 ; pp. 1055-1061
Type of Manuscript:  PAPER
Category: Nonlinear Problems
Keyword: 
numerical computation with guaranteed accuracyKrawczyk-based interval validation methodturning pointssymmetry breaking bifurcation pointshysteresis pointsextended systemsbifurcation points
 Summary | Full Text:PDF(1.7MB)

A Method of Proving the Existence of Simple Turning Points of Two-Point Boundary Value Problems Based on the Numerical Computation with Guaranteed Accuracy
Takao SOMA Shin'ichi OISHI Yuchi KANZAWA Kazuo HORIUCHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/09/25
Vol. E81-A  No. 9 ; pp. 1892-1897
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: Numerical Analysis
Keyword: 
numerical computation with guaranteed accuracykrawczyk's mappingturning pointsenlarged systemstwo-point boundary-value problems
 Summary | Full Text:PDF(461.4KB)